# SDR CA980113007

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B100
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Wing Bolt
- Part number: 8178414
- Condition: Cracked
- Location: Shank
- Part time: 24 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AD CF-81-25R5, A CRACK WAS DETECTED.  THE RIGHT HAND LOWER FORWARD BOLT WAS FOUND CRACKED AT THE SHANK.
